# SDR GLBA201112012

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 31,810 hours, 38,814 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Terminal
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL THE INSPECTION LIGHTS IN THE AIRSTAIR DOOR SYS ARE INOPERATIVE.  MX FOUND A BROKEN TERMINAL WIRE ON THE DOOR, MX REPLACED THE TERMINAL AND OPS CHECKED GOOD.
